# SDR CA010815001

- Difficulty date: July 9, 2001
- Submitted: August 28, 2001
- Operation: General aviation
- Make and model: Boeing 737201
- Engine: Pwa JT8D9A
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Transformer
- Part number: 2299
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) AT CRUISE, A SNAPPING NOISE WAS HEARD. NR 1 TR CB POPPED. NR 1 MAIN FUEL TANK AFT FUEL BOOST PUMP CB POPPED ALONG WITH NUMEROUS C/P LIGHTS. #1 ENGINE OIL TEMP INDICATOR, CAPT'S AUX. PITOT STATIC AND NO SMOKING & FASTEN SEAT BELT SIGNS ALL NOT OPERATING. AS A PRECAUTION, ATC NOTIFIED FOR DIRECT DESTINATION IN CASE OF FURTHER ELECTICAL PROBLEMS. ON INITIAL DESCENT, THE TR BUS SUDDENLY POWERED BACK UP AGAIN & AIRCRAFT LANDED WITHOUT INCIDENT #1 TR REPLACED IAW MM 24-21-0 AND CHECKED SERVICEABLE. NO FURTHER PROBLEM DURING SUBSEQUENT FLIGHT.
